RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2014, Volume 19, Issue 5, Pages 3–33 (Mi fpm1603)  

This article is cited in 5 scientific papers (total in 5 papers)

Associate norms and optimal embeddings for a class of two-weight integral quasi-norms

E. G. Bakhtigareeva, M. L. Goldman

Peoples Friendship University of Russia

Abstract: We obtain formulas for the generalized functional norm associated with the two-weight integral quasi-norm. We describe a minimal generalized Banach function space containing a given quasi-Banach space defined by the two-weight integral quasi-norm.

Full text: PDF file (260 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2016, 218:5, 549–571

Bibliographic databases:

UDC: 517.51

Citation: E. G. Bakhtigareeva, M. L. Goldman, “Associate norms and optimal embeddings for a class of two-weight integral quasi-norms”, Fundam. Prikl. Mat., 19:5 (2014), 3–33; J. Math. Sci., 218:5 (2016), 549–571

Citation in format AMSBIB
\Bibitem{BakGol14}
\by E.~G.~Bakhtigareeva, M.~L.~Goldman
\paper Associate norms and optimal embeddings for a~class of two-weight integral quasi-norms
\jour Fundam. Prikl. Mat.
\yr 2014
\vol 19
\issue 5
\pages 3--33
\mathnet{http://mi.mathnet.ru/fpm1603}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431890}
\transl
\jour J. Math. Sci.
\yr 2016
\vol 218
\issue 5
\pages 549--571
\crossref{https://doi.org/10.1007/s10958-016-3042-4}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1603
  • http://mi.mathnet.ru/eng/fpm/v19/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. G. Bakhtigareeva, M. L. Goldman, “Construction of an optimal envelope for a cone of nonnegative functions with monotonicity properties”, Proc. Steklov Inst. Math., 293 (2016), 37–55  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. F. S. Stonyakin, “An analogue of the Hahn–Banach theorem for functionals on abstract convex cones”, Eurasian Math. J., 7:3 (2016), 89–99  mathnet  mathscinet
    3. I. V. Orlov, “Embedding of a Uniquely Divisible Abelian Semigroup In a Convex Cone”, Math. Notes, 102:3 (2017), 361–368  mathnet  crossref  crossref  mathscinet  isi  elib
    4. I. V. Orlov, “Generalized Hamel basis and basis extension in convex cones and uniquely divisible semigroups”, Eurasian Math. J., 9:1 (2018), 69–82  mathnet  mathscinet  isi
    5. F. S. Stonyakin, “Hahn–Banach type theorems on functional separation for convex ordered normed cones”, Eurasian Math. J., 10:1 (2019), 59–79  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:199
    Full text:74
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020